<  Back to the Polytechnique Montréal portal

Heuristic and metaheuristic approaches for a class of two-dimensional bin packing problems

Andrea Lodi, S. Martello and D. Vigo

Article (1999)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/28790/
Journal Title: INFORMS Journal on Computing (vol. 11, no. 4)
Publisher: Institute for Operations Research and the Management Sciences
DOI: 10.1287/ijoc.11.4.345
Official URL: https://doi.org/10.1287/ijoc.11.4.345
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:17
Cite in APA 7: Lodi, A., Martello, S., & Vigo, D. (1999). Heuristic and metaheuristic approaches for a class of two-dimensional bin packing problems. INFORMS Journal on Computing, 11(4), 345-357. https://doi.org/10.1287/ijoc.11.4.345

Statistics

Dimensions

Repository Staff Only

View Item View Item